It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 117 for accutane rashes. (0.002 seconds)

Accutane rashes
Jan 14, 2005
... man i get the same thing. it feels as if there is this layer of rashed up skin that became extremely dry. I HATE THAT! does this medication work? is it just the creme? i heard they have a lot of products out such as lip balm also. (7 replies)
Accutane rashes
Jan 12, 2005
... Yeap, I have too...on my hands...and when I wear my wool sweater it goes all the way up to my shoulder....and that never happened when I wore wool before I was on accutane... ace (7 replies)
Accutane rashes
Jan 12, 2005
... Yeah, I get them all the time on the tops of my hands, sometimes on my underforearm. It got really bad and I was scared to put moisterizer on it, but it turns out its just severly dry skin. This stuff called Vanicream is the best, it makes it go away overnight, literally. If its really bad it may take two nights, but thats no biggie. Any other decent moisturizer should work... (7 replies)

Accutane rashes
Jan 12, 2005
... Has anyone ever gotten a rash while using accutane? Specifically small marks on the top of the hand? (7 replies)
... I took the stuff once and had no side affects at all, except for mildly dry lips, need for more water, and a couple of rashes. Im getting ance back again after 4 months off the drug. One suggestion before you start taking it - start putting vaseline on you lips a couple of weeks before starting the perscription. I think this is why i didnt have so much problem with my... (46 replies)
... o all. I am just about to start a second round of accutane. I am 20 years old and had my first round when I was 18. My skin I would say has always been moderate. Accutane really worked the first time. My skin isn't all that bad now but in the last couple months I started getting some deep ones. ... (0 replies)
... im sure youre just getting dry in sensitive areas, try some cetaphil lotion or vaseline on it at night, it should clear it up. I got rashes on my face, hands, forearms, everywhere, so youd be surprised (6 replies)
Accutane and rash?
Apr 16, 2006
... I agree that it's accutane related. I had annoying rashes on both arms and that was hard to cover up since I was on accutane for the whole summer a few years back. I used all brands of moisturizers....should've asked my derm what to do. ... (4 replies)
... Also I am getting a side effect that I have gotten in the past. I'm getting rashes on the back of my hands. It's like this red rash and I do have a cream for it but now even the cream isn't working. ... (68 replies)
... I been on accutane for 8weeks now and on my elbo there was like this dry patch.. so i put cetaphil cream on.. sorta loaded it with cream.. ... (0 replies)
... especially since accutane will most likely dry you out. my recomendation is cetaphil. ... (3 replies)
... The moisturizer really worked!!! I'm really happy with the results. Applying Aquaphor in those areas where I had rashes really worked too. My skin feels healthy and you can't really tell the dryness anymore. ... (41 replies)
... day 40 Well maybe I'm not that mentally prepared after all. My breakouts are fine, not too bumpy (thank God) but still there. However my skin is so dry. The 60 mgs are really kicking in. I'm starting to think that the dosage is too strong for me. I've been moisterizing, but the area around my mouth is a total mess. I'm peeling like crazy, even w/ some small rashes. ... (41 replies)
... the rash i had on my nuts has died.. but i am getting rashes in other places. like on the backs of my hands and inside my thighs. i got some goldbond medicated cream, very refreshing. ... (231 replies)
... my brother was on accutane as well, it did numbers.. worked great.. he has not had a single pimple.. ... (4 replies)
... I am starting to get very bad side effects from accutane, I have terrible rashes in the inside of both arms.. all the way up my arms its just rashes. Cuts, everything. the only way to describe it is it looks a bit like chicken pox.. ... (6 replies)
Accutane questions
Jun 18, 2005
... Drink lots of water to avoid rashes and dry lips. Seriously, do not stop drinking water. Drink it any chance you get. I got rashes on my hands near the end of my Accutane treatment. That is actually a bad sign and you should tell your derm. right away. ... (6 replies)
Accutane questions
Jun 17, 2005
... hey whats up guys, well i was put on 30mg of accutane a day, after 1 month i was put on 55mg, its now week 6 and im noticing how dry my lips are, and sore... i swear.. ... (6 replies)
... Juici so glad you are back!!! I have not had any back pain or rashes. I helped my best friend on saturdays for about 6 mnths at her salon and it is def tough being on your feet for that long, I don't think it would be any worse on you at the time you might just feel sore after a long day. That is a good question about the doxy and to be honest I am not sure, could they really... (216 replies)
... I feel like Accutane is probably inevitable. ... (216 replies)

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 07:46 AM.

Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!